# SDR SWAA2017011911286

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 64,366 hours, 38,008 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213A1201
- Condition: Loose
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON CLIMBOUT, NO DIFFERENTIAL PRESSURE.  SECURED DUCT PER MM.
